Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Helicobacter aftermath

The cure of Hp usually requires antibiotics. Other things have been tried and have a weaker effect.

Moderators: Toni, barjammar, luci2010, Ondek-Expert, kkimura

thestefster
Posts: 4
Joined: Sat Jun 20, 2015 5:06 pm

Re: Helicobacter aftermath

Post by thestefster » Sat Jun 20, 2015 5:10 pm

The chemical taste is common, I had it wake me up the day I started my on the 7-day course. It goes away the day you stop taking the drugs, so try not to stress too much.

lilipoote
Posts: 1
Joined: Sun Aug 23, 2015 4:27 pm

Re: Helicobacter aftermath

Post by lilipoote » Sun Aug 23, 2015 5:00 pm

hello im so confused with my weired symptems ,i want to tell about my story please help me through this it was all started last year 2014 on april when i fell burning senasation and boalted full of gas in my troat and went to my dr and he told ,e its because of some acid reflux give some anti reflaxe later i went to another Gi and he tolm me it s cause of my stress it took some months for me to feel good again and could eat food with out any pressure on esophagus then this years on 9 july i felt the same pain and feeling on my troate it was a bad pressures above my stomache and feeling bitter moute with feeling full on my esophegus and this time i was running to a GI he mad an andoscopy and find i had gastritis caused by mild helio bactria and also i had modereate irritation of sophagus caused by refluxes then dr pot me on 14 days of antibiotics that i took and asked me to waith till 2 months ,now i m waiting to give UBT Test but i feell so strange i feel the same as fisrt time cnat eat well feeling pain mild to moderate around my stomache burping alot feeling burning sencation on there and cant eat well i really try to be posetive but i thing the antyibiotics and a lot of anti acid and acid blocker made my stomache feeling such pain :?

Helico_expert
Site Admin
Posts: 2835
Joined: Wed Mar 02, 2011 7:20 am

Re: Helicobacter aftermath

Post by Helico_expert » Thu Aug 27, 2015 10:34 pm

I think it's best to wait till you complete your breath test before we make any judgement on your symptoms after treatment.

Mrs
Posts: 1
Joined: Fri Jul 13, 2018 9:05 pm

Re: Helicobacter aftermath

Post by Mrs » Fri Jul 13, 2018 9:32 pm

Hi I got this symptoms 2 months back swelling of upper abdomen lots of burps gastric reflex and constipation ( if stool comes it is broken but didn’t get hard or black ) and sometimes needle pain in stomach I went to the doc she said I only have constipation but after few days it is getting worse so I thought may be some digestion problem I started taking Zantac twice a day and I found my symptoms better ( but not fully gone)and been able to do normal motion but after few days I stop taking it and again same thing I went to the doc again she did the urea breath test came positive and been on 3 medicines for 7 week after one day I feel great been able to do motion no upper abdomen swelling but after 5 days on medication the symptoms came back and today I took the last tablets but feeling very worse I don’t know what to do please advice me something I am planning to go to the doc again on Monday but emotionally physically and mentally not feeling any good please advice thanks

Helico_expert
Site Admin
Posts: 2835
Joined: Wed Mar 02, 2011 7:20 am

Re: Helicobacter aftermath

Post by Helico_expert » Sat Jul 14, 2018 8:34 am

I think it's best you follow the guideline protocol.
First, you need to finish the course of antibiotics.
Then you wait for a month and re-do the breath test.

Msmercury64
Posts: 1
Joined: Thu Aug 02, 2018 4:08 am

Re: Helicobacter aftermath

Post by Msmercury64 » Thu Aug 02, 2018 4:37 am

Omg for me the eradication of H. Pylori and the aftermath was much worse than the actual infection itself. It has been over 9 years since my infection has been gone and I still suffer from major symptoms of nausea, severe stomach pain, acid reflux, diarrhea, you name it. I've had numerous tests and the infection is gone but the symptoms persist. Have been on omeprazole for years and it does nothing. HELP!!!!

Helico_expert
Site Admin
Posts: 2835
Joined: Wed Mar 02, 2011 7:20 am

Re: Helicobacter aftermath

Post by Helico_expert » Thu Aug 02, 2018 10:54 am

9 years is a long time. You are the very unfortunate one. When is your last endoscopy? if it is done recently and there is nothing major, you should have nothing to worry about.

have you happened to do a blood test for H. pylori? would like to see if you still have antibody of H. pylori.

Coolnsassy1
Posts: 1
Joined: Sat Aug 04, 2018 3:59 pm

Re: Helicobacter aftermath

Post by Coolnsassy1 » Sat Aug 04, 2018 5:42 pm

I know that if your on opioid pain relievers, or dehydration and even change in blood sugar (pancreas) can also cause the slowing of or stop digest of food. Don’t get yourself all worked up. Do your homework and tell your doctor what you think and if you want to be tested for something. Remember you’re in charge of your own health care. They just have to make sure the codes match so your insurance will pay for it. Good luck I hope everything works out for you.

Post Reply

Return to “Treament for Helicobacter”